MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 784001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Headache (1880); Hypoglycemia (1912); Vomiting (2144); Chills (2191); Diaphoresis (2452)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.
 
Event or Problem Description
Cvp10v00397.Meter was purchased in (b)(6) 2022.Lot un28bbrhf - (b)(6) 2024 - 100ct.Caller stated that meter had been giving incorrect readings and noted that the readings appeared to be of a normal level, so the patient continued with his normal routine.On the day of the incident, the patient was exhibiting symptoms of low blood sugar, so 911 was called.Because he was low, he ate some sweet foods before the paramedics arrived to get his blood sugar back up.The paramedics checked his levels with a blood glucose test, and they received a reading of 79 with their meter, but the classic meter read 115.Checked glucose readings again in the ambulance and they gave him a glucose drink to get his blood glucose level back up.The ambulance took him to the hospital for further treatment.They did lab work at the hospital.He ended up vomiting at the hospital and received further treatment until he was stable enough to go home.Replaced meter, strips, sent control solution and return label.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key17246126
Report Number1832816-2023-00014
Device Sequence Number17850276
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2023
Report Date (Section F) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/27/2024
Device Model Number784001
Device Catalogue Number784001
Device Lot NumberUN28BBRHF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2023
Event Location Home
Date Report to Manufacturer07/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age34 YR
Patient SexMale
Patient Weight136 KG
Date Report Sent to FDA07/03/2023